advertisement
Question
Posted by: Honey | 2008/08/04

Period gone weird since using Loette, PLEASE HELP!

Hi. I am 20 years old and currently using Loette as an oral contraceptive. I started using it last month on Day 7 of my cycle, after I had finished menstruating. I couldnt wait till day 1 of my cycle as I am on Roaccutane and pregnancy is therefore a no-no. A weird thing happened though, I had brownish bleeding for a few days, round about day 14 of my cycle. Didnt think anything of it, thought it was " spotting" . When taking the white, inactive pills on day 21-28, I only experienced a very light period. However, I am now on day 10 of my cycle and have experienced a very heavy period since this morning? What could be the cause? I am scared that I could be pregnant. I did have sex 3 months ago and the condom broke, however I took emergency contraception and havent missed a period since. I havent had sex during the past two months. PLEASE HELP!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that this is all the result of starting the Pill when you did. It can take a couple of months for your body to adjust to it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement